# SDR MALA030155

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Engine: Ge CT79B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF OF FLIGHT 2781, RT ENGINE COMPRESSION STALLS AT V1 ON TAKEOFF ROTATION.  INFLIGHT SHUTDOWN ENGINE.  AIR RETURN TO YQT.  MAINTENANCE PERFOMRED COLD AND HOT SECTION BOROSCOPE, NO DAMAGE FOUND, LEAK CHECK OF A AXIS GOOD.  PERFORMED GPA RUNS FOUND TAKEOFF MAGIN TO BE AT 22,9, DUE TO FDR DOWNLOAD INFO ENGINE REQUIRES CHANGE.  FOUND AC TO BE SAFE FOR FERRY FLIGHT FROM YQT-MSP REDUCED PWC TAKEOFF AND ANTI-ICE ON.  REPLACED RT ENGINE P/N CT7-9B IAW JOB CARD 7100-301 SN/ON GE-7785670, SN/OFF GE-E785769 REF JOB CARD FOR DETAILS AND OPS CHECK.  REPLACED ULB P/N DK120, SN/ON DK5603, SN/OFF DL8379 FDR ULB OPS CHECK GOOD.
